MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR DIRECTLINK ICP MODULE; DIRECTLINK - MODULE

INTEGRA LIFESCIENCES SWITZERLAND SAR DIRECTLINK ICP MODULE; DIRECTLINK - MODULE
Catalog Number 826828
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
Linked to mfg report numbers: 3013886523-2024-00009; 3013886523-2024-00010; 3013886523-2024-00017; 3013886523-2024-00011.A facility reported: "yesterday at 7:00 am i replaced the icp meter because the black box showed a red light.When connecting the same catheter (sensor) to another box, the icp could not be replaced." "replaced again at 11:00 pm because the catheter (sensor) did not work.When i switched from the black box to the monitor, the monitor indicated that the icp meter was defective, so it was replaced again." "last night at 1:30 am the monitor indicated that the catheter (sensor) was defective and that it had to be replaced.I changed the caterers (sensor) again." "last night at 03:00 am it stopped working and i didn't do anything anymore, but this morning when i plugged it in it worked again.".
 
Additional Manufacturer Narrative
Directlink module was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
DIRECTLINK ICP MODULE
Common Device Name
DIRECTLINK - MODULE
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key18619284
Report Number3013886523-2024-00016
Device Sequence Number18012160
Product Code GWM
UDI-Device Identifier10381780515784
UDI-Public10381780515784
Combination Product (Y/N)N
PMA/510(K) Number
K152670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826828
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown